# SDR DALA201904112389

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED WEB PRESSURE DECK AT LEVEL BS 663.75 BTW RBL 24.5 TO RBL 45 AT PASSENGER CABIN. REPAIRED WEB PRESSURE DECK AT LEVEL BS 663.75 BTW RBL 24.5 RBL 45 AT PASSENGER CABIN AS PER B737-800 SRM 57-10-10 REPAIR 3.
